Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 22, 2015, 4:09 PM CDT for Goliad County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 4:09 PM CDT (21:09 UTC)
- Expired
- Apr 22, 2015, 5:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 112 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:30 PM CDT | FLASH FLOOD | 15 N Goliad, TX | OBSERVERS REPORTED FLASH FLOODING ON BLUNTZER ROAD NEAR FM 1961. WATER RUNNING ACROSS ROAD ABOUT 1 1/2 FT DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
549
WGUS54 KCRP 222109
FFWCRP
TXC175-222215-
/O.NEW.KCRP.FF.W.0026.150422T2109Z-150422T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
409 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 408 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GOLIAD...FANNIN...CHARCO...SCHROEDER...ANDER...WESER...COLETO CREEK
PARK AND WEESATCHE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2889 9735 2890 9734 2887 9732 2888 9731
2884 9730 2886 9723 2883 9719 2881 9719
2878 9717 2858 9720 2852 9746 2860 9773
2863 9773 2867 9778 2893 9741
$$
87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 3:46 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 22, 3:46 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 PM CDT WED APR 22 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...BULK OF THE CONVECTION FROM EARLIER CONTINUES TO PUSH OFFSHORE. BUT ADDITIONAL CONVECTION DEVELOPING ACROSS THE SOUTHERN HILL COUNTRY MAY MOVE INTO AREAS OF INSTABILITY ACROSS THE EASTERN ZONES. WARMING SHOULD CONTINUE TO TAKE PLACE AT H85 TO CONTINUE AN INCREASING CAP FROM WEST TO EAST...BUT THE CAP SHOULD REMAIN WEAK ENOUGH ACROSS THE EAST TO SUPPORT ONGOING RAIN CHANCES THROUGH THE EARLY EVENING. LOSS OF HEATING SHOULD ALLOW THINGS TO CALM DOWN FOR OVERNIGHT. FOR THURSDAY...A SIMILAR SET UP REMAINS...ALTHOUGH MODELS ARE WARMING THE H85 FURTHER. MODEL FLOW AT H85 APPEARS TO BE A BIT MORE SOUTHERLY AND LIGHT WHICH MAY KEEP THE CAP FROM WARMING AS MUCH AS PROG TO...BUT STILL REMAIN BETWEEN 17C-20C. MIDLEVEL RIDGING ALSO CONTINUES WITH THE JET LIFTING EVEN FARTHER NORTH. HOWEVER MUCAPE CONTINUES TO REMAIN ELEVATED BETWEEN 1000-3000 J/KG WHERE IF A SHOWER CAN BREAK THROUGH THE CAP...ISOLATED SEVERE WEATHER WILL REMAIN A GREAT PROBABILITY WITH LARGE HAIL AND DAMAGING WINDS. THURSDAY NIGHT WILL BE THE BETTER SET UP FOR SEVERE POSSIBILITY AS SLIGHT WEAKENING IN THE RIDGE DEVELOPS AS A SHORTWAVE MOVES EAST ACROSS NORTHEAST MEXICO. MODELS CONTINUE TO DEVELOP A SYSTEM MOVING OUT OF MEXICO REACHING THE FAR WESTERN ZONES EARLY THURSDAY NIGHT. OVERALL MIDLEVEL FLOW SHOULD TAKE MUCH OF THE HEAVIER AND STRONGER STORMS ON A SOUTHWEST TO NORTHEAST PATH ACROSS SOUTH TEXAS. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)...EXTENDED FORECAST BEGINS WITH MORE OF THE SAME...A PRIMED AIRMASS OVER SOUTH TEXAS WITH MIDLEVEL SUPPORT BUT A CAP IN PLACE. IF THE CAP CAN BREAK...STORMS THAT DEVELOP COULD EASILY PRODUCE LARGE HAIL AND DAMAGING WINDS...AS WELL AS AN ISOLATED TORNADO. A WEST TEXAS DRYLINE DRIFTING EAST INTO CENTRAL TEXAS AND CLOSE TO THE BRUSH COUNTRY WILL CONTRIBUTE TO ISOLATED TO SCATTERED THUNDERSTORMS ON SATURDAY. HAVE MAINTAINED LOW CHANCE POPS FOR SUNDAY THROUGH MONDAY ASSOCIATED WITH A COLD FRONT PASSAGE. TEMPERATURES WILL WARM OVER THE WEEKEND INTO THE UPPER 80S AND LOWER 90S...THEN COOL OFF INTO THE 70S AND 80S BEHIND THE FRONT EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 74 84 74 86 73 / 20 20 30 20 30 VICTORIA 71 85 72 85 72 / 20 20 40 40 40 LAREDO 73 88 73 93 73 / 10 30 50 20 30 ALICE 73 87 73 90 73 / 20 20 40 20 30 ROCKPORT 74 79 74 80 73 / 20 10 20 30 30 COTULLA 71 88 70 89 70 / 10 30 50 40 40 KINGSVILLE 73 86 74 89 74 / 20 20 30 20 30 NAVY CORPUS 74 81 74 81 74 / 20 10 20 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && CB/85...SHORT TERM JV/71...LONG TERM
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 AM CDT WED APR 22 2015 TXZ229>234-239>247-231645- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON. GMZ230-235-250-255-270-275-231645- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT CAN NOT BE RULED OUT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.
In the hours before
Local storm report, Apr 22, 2:29 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
229 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 8 SSE CC NAS 27.58N 97.22W
04/22/2015 E0.88 INCH NUECES TX PUBLIC
NICKEL SIZE HAIL REPORTED AT BOB HALL PIER.
&&
HARTLocal storm report, Apr 22, 3:00 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
300 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG FLOUR BLUFF 27.65N 97.30W
04/22/2015 NUECES TX PUBLIC
FEW LARGE TREES DOWN
&&
HARTLocal storm report, Apr 22, 3:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
324 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL ROBSTOWN 27.80N 97.66W
04/22/2015 E1.00 INCH NUECES TX FIRE DEPT/RESCUE
0126 PM TSTM WND DMG 6 WSW ROBSTOWN 27.78N 97.75W
04/22/2015 NUECES TX LAW ENFORCEMENT
FARM PROPERTY DAMAGE NEAR INTERSECTION OF FM38 AND 81.
0135 PM WATER SPOUT 6 ENE ARANSAS PASS 27.92N 97.05W
04/22/2015 GMZ235 TX PUBLIC
WATERSPOUT NEAR ARANSAS BAY PERSISTED FOR SEVERAL MINUTES
BEFORE DISSIPATING.
0135 PM FLASH FLOOD PORTLAND 27.88N 97.33W
04/22/2015 SAN PATRICIO TX NWS EMPLOYEE
WATER ACROSS LANG ROAD NEAR ELEMENTARY SCHOOL AND GETTING
WORSE. DITCHES ALONG MANY ROADS IN PORTLAND ARE QUICKLY
FILLING.
0144 PM TSTM WND DMG 3 ENE PETRONILA 27.69N 97.59W
04/22/2015 NUECES TX EMERGENCY MNGR
POWER POLES DOWN ALONG FM665 AND FM43.
0153 PM FLASH FLOOD 5 ENE CORPUS CHRISTI 27.80N 97.42W
04/22/2015 NUECES TX EMERGENCY MNGR
WATER FLOODING LEOPARD AND PEABODY. ALSO FLOODING ALONG
SPID FRONTAGE ROADS.
0200 PM FLASH FLOOD ROBSTOWN 27.80N 97.66W
04/22/2015 NUECES TX FIRE DEPT/RESCUE
DEEP WATER ACROSS MANY ROADS ACROSS ROBSTOWN.
0204 PM FLASH FLOOD 5 ENE CORPUS CHRISTI 27.80N 97.42W
04/22/2015 NUECES TX EMERGENCY MNGR
WATER FLOWING ACROSS STAPLES AND LIPE.
0204 PM TSTM WND DMG FLOUR BLUFF 27.65N 97.30W
04/22/2015 NUECES TX PUBLIC
FEW LARGE TREES DOWN
0209 PM FLASH FLOOD 1 E PORTLAND 27.88N 97.31W
04/22/2015 SAN PATRICIO TX PUBLIC
WATER COMPLETELY ACROSS TRINITY DR AND FRIO.
0219 PM HAIL 8 SSE CC NAS 27.58N 97.22W
04/22/2015 E0.88 INCH NUECES TX PUBLIC
NICKEL SIZE HAIL REPORTED AT BOB HALL PIER.
0221 PM FLASH FLOOD 5 ENE CORPUS CHRISTI 27.80N 97.42W
04/22/2015 NUECES TX EMERGENCY MNGR
WATER FLOWING INTO BUILDING AT LAGUNA SHORES AND HWY 358.
&&
HARTSpecial weather statement, Apr 22, 3:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT WED APR 22 2015
TXZ231>233-222115-
GOLIAD-BEE-LIVE OAK-
334 PM CDT WED APR 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GOLIAD...
NORTHWESTERN BEE AND NORTH CENTRAL LIVE OAK COUNTIES...
AT 334 PM CDT...A STRONG THUNDERSTORM WAS NEAR KARNES CITY...MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NELL...TULSITA...CHARCO...PAWNEE AND PETTUS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2857 9766 2867 9821 2873 9817 2879 9810
2869 9801 2872 9792 2869 9786 2867 9778
2882 9756
TIME...MOT...LOC 2034Z 283DEG 42KT 2882 9799
MBLocal storm report, Apr 22, 3:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FLASH FLOOD INGLESIDE 27.87N 97.20W
04/22/2015 SAN PATRICIO TX FIRE DEPT/RESCUE
FLOODING AT TYNER AND TODD ST, 6TH ST BETWEEN AVE A AND
ALANA, 1ST STREET AND HONEYSUCKLE.
&&
HARTLocal storm report, Apr 22, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 5 N CHAPMAN RANCH 27.65N 97.45W
04/22/2015 E1.75 INCH NUECES TX PUBLIC
REPORTED ALONG CHAPMAN RANCH ROAD BEFORE STAPLES. TIME
EST FROM RADAR.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:50 AM CDT | Special Weather Statement | CRP | La Salle | 40 min |
| Apr 22, 11:14 AM CDT | Special Weather Statement | CRP | Duval | 31 min |
| Apr 22, 11:25 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 35 min |
| Apr 22, 11:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Apr 22, 12:00 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 45 min |
| Apr 22, 12:27 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces, San Patricio | 33 min |
| Apr 22, 12:36 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces, San Patricio | 114 min |
| Apr 22, 12:37 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 23 min |
| Apr 22, 12:41 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 12:53 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 112 min |
| Apr 22, 12:59 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 30 min |
| Apr 22, 1:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| Apr 22, 2:00 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 90 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 14 min |
| Apr 22, 2:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| Apr 22, 2:42 PM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Apr 22, 2:51 PM CDT | River Flood Warning | CRP | Nueces | 42 hr |
| Apr 22, 3:11 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 3:34 PM CDT | Special Weather Statement | CRP | Karnes | 41 min |
| Apr 22, 3:44 PM CDT | Special Marine Warning | CRP | 46 min | |
| Apr 22, 3:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
| Apr 22, 4:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:47 PM CDT | Special Marine Warning | CRP | 118 min | |
| Apr 22, 5:16 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 44 min |
| Apr 22, 6:35 PM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 24 hr |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 48 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.